# SDR DALA2023022101306

- Difficulty date: February 19, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 68,945 hours, 8,647 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 FAP MESSAGE 3R CHECK DOOR PRESSURE. CORRECTIVE ACTION: FOUND BOTTLE BELOW NORMAL PRESSURE. SERVICED 3R DOOR DAMPER CHARGE. NO LEAKS NOTED. MSGS CLEARED. (8429250)
